# SDR SWI2023F00413

- Difficulty date: August 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICK ANGLE FS 310-349 HAS CORROSION     (C-CHECK RO 10/4/2023)     REMOVED/BLENDED CORROSION FROM KICK ANGLE, 100% MATERIAL LOSS PART NEEDS TO BE REPLACED. REF: CRJ-700 S.R.M.51-21-06-001-001-A01. INSTALLED NEW ANGLE P/N SH670-31825-9. REF: DWG SH670-31810, REV: AE, CRJ700 SRM 51-41-02-001-001-A01. TASK CARD 51-900-1002-SKY COMPLETED
